# SDR 97ZZZM687

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210393
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PROPELLER RPM FALLS TO 1500.  REMOVED AND REPLACED PROP GOVERNOR.
